skin-hair-icon
Back Acne Problem
I am having the back acne so much, what I should do and apply on it. Its been a long time having it. Please suggest the solutions for this.
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Need to see the severity. And rule out PCOS/ Dandruff/ Saha/ Sapho syndromes Apply clindamycin 1% gel / Brevoxyl wash till you consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You can apply clindamycin 1% spray for the same. In the meantime do consult your dermatologist regarding the same, as back acne are usually associated with some underlying hormonal issues such as PCOS, metabolic syndrome, SAHA or insulin resistance and may require further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.